| Model Number |
72404131 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence.According to the physician, the device was not fully coaptating around the urethra.A revision procedure was performed during which the existing 4.5 cm cuff was explanted and replaced with a 4.0 cm cuff.An additional cc of saline was added to improve cuff coaptation.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100507428
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4)
model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100506372
model/catalog description: control pump fgs iz
unique identifier (udi) #: (b)(4).